A formula for the Browder-Livesay Invariant of an Involution

Benjamin M. Mann, Edward Y. Miller

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)335-345
Number of pages11
JournalJournal of the London Mathematical Society
Volumes2-24
Issue number2
DOIs
StatePublished - 1981

Fingerprint

Involution
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A formula for the Browder-Livesay Invariant of an Involution. / Mann, Benjamin M.; Miller, Edward Y.

In: Journal of the London Mathematical Society, Vol. s2-24, No. 2, 1981, p. 335-345.

Research output: Contribution to journalArticle

@article{937ce3d038af4e6d96f4aa7b85e25e41,
title = "A formula for the Browder-Livesay Invariant of an Involution",
author = "Mann, {Benjamin M.} and Miller, {Edward Y.}",
year = "1981",
doi = "10.1112/jlms/s2-24.2.335",
language = "English (US)",
volume = "s2-24",
pages = "335--345",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - A formula for the Browder-Livesay Invariant of an Involution

AU - Mann, Benjamin M.

AU - Miller, Edward Y.

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=84959752620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959752620&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-24.2.335

DO - 10.1112/jlms/s2-24.2.335

M3 - Article

AN - SCOPUS:84959752620

VL - s2-24

SP - 335

EP - 345

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -